Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 277, NWS Pueblo, CO

September 4, 20164 counties in Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Sep 4, 2016, 7:44 PM MDT for 4 counties in Colorado. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2016, 7:44 PM MDT (01:44 UTC)
Expired
Sep 4, 2016, 8:03 PM MDT
In force
19 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Baca County, CO, Bent County, CO, Las Animas County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 152 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.7 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3373 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

833 
WUUS55 KPUB 050144
SVRPUB
COC009-011-071-099-050230-
/O.NEW.KPUB.SV.W.0277.160905T0144Z-160905T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
744 PM MDT SUN SEP 4 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...
  NORTHEASTERN LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO...
  SOUTHEASTERN BENT COUNTY IN SOUTHEASTERN COLORADO...
  NORTHWESTERN BACA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 830 PM MDT

* AT 743 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES
  NORTHWEST OF PRITCHETT...OR 30 MILES NORTHWEST OF
  SPRINGFIELD...MOVING NORTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN PROWERS...NORTHEASTERN LAS ANIMAS...SOUTHEASTERN BENT
  AND NORTHWESTERN BACA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3779 10231 3752 10313 3763 10323 3805 10250
TIME...MOT...LOC 0143Z 236DEG 33KT 3761 10311 

HAIL...1.00IN
WIND...70MPH
 
$$

HODANISH
2 follow-up statements
094 
WWUS55 KPUB 050157
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
757 PM MDT SUN SEP 4 2016

COC009-071-050206-
/O.CAN.KPUB.SV.W.0277.000000T0000Z-160905T0230Z/
LAS ANIMAS CO-BACA CO-
757 PM MDT SUN SEP 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAS ANIMAS AND
NORTHWESTERN BACA COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3779 10231 3765 10282 3765 10310 3805 10250
TIME...MOT...LOC 0156Z 236DEG 33KT 3768 10298 

$$

COC011-099-050230-
/O.CON.KPUB.SV.W.0277.000000T0000Z-160905T0230Z/
PROWERS CO-BENT CO-
757 PM MDT SUN SEP 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR SOUTHWESTERN PROWERS AND SOUTHEASTERN BENT COUNTIES...

AT 756 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES WEST OF
TWO BUTTES RESERVOIR...OR 27 MILES NORTHWEST OF SPRINGFIELD...MOVING
NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN PROWERS AND SOUTHEASTERN BENT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3779 10231 3765 10282 3765 10310 3805 10250
TIME...MOT...LOC 0156Z 236DEG 33KT 3768 10298 

HAIL...0.75IN
WIND...60MPH
 
$$

HODANISH
782 
WWUS55 KPUB 050203
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
803 PM MDT SUN SEP 4 2016

COC011-099-050213-
/O.CAN.KPUB.SV.W.0277.000000T0000Z-160905T0230Z/
PROWERS CO-BENT CO-
803 PM MDT SUN SEP 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PROWERS AND
SOUTHEASTERN BENT COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3779 10231 3765 10282 3765 10310 3805 10250
TIME...MOT...LOC 0202Z 236DEG 33KT 3772 10291 

$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:00 PM MDT, 4 hours 44 minutes earlier.

Area forecast discussion, Sep 4, 3:00 PM MDT, 4 hours 44 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
300 PM MDT SUN SEP 4 2016

.SHORT TERM...(This evening through Monday)
Issued at 222 PM MDT Sun Sep 4 2016

Some isolated showers and thunderstorms will continue to be possible
into the early evening hours, with strong wind gusts being the main
threat.  Otherwise satellite images show drier air working into the
area and chances for showers and storms should mostly end by
midevening.  Gusty south to southwest winds will continue into the
evening hours, but will gradually decrease.

Mon should be dry most of the day, however the forecast models are
still showing pcpn developing in the late afternoon hours acrs the
southeast corner of CO and ovr the far southern CO mountain areas.
With sfc dew points expected to be around 60 degrees ovr the sern
corner of CO Mon afternoon, the NAM shows 2000+ j/kg of CAPE in that
area. 0-6km bulk shear is only marginal though, with around 25-
30kts. Breezy south to southwest winds will develop again acrs
most of the forecast area.

.LONG TERM...(Monday night through Sunday)
Issued at 222 PM MDT Sun Sep 4 2016

...Warm and dry week ahead...

Main concerns in the extended will come early in the period.
Moderate shear and instability over the Eastern Plains will lead
to chances for a few svr storms both Mon Eve and Tue afternoon and
eve. Chances will be greatest near the KS border both days. Large
hail up to golf ball size and wind gusts to 70 mph will be the
main threats. Storms on Tue will be a little more widespread given
better upper forcing...but shear does not look as great Tue
afternoon. Highs both days over the Plains will likely be in the
lower 90s as SW flow aloft increases ahead of an approaching
trough.

From Wed onward, flow aloft transitions to more of a zonal pattern
as a series of low amplitude trough move through the N Rockies.
This will result in near zero POPs over much of the area Wed-Thu.
A weak upper low to our south may bring some modest moisture into
extreme southern portions of our area Thu...but POPs look rather
low overall. Temps will remain near 90 over the Plains and in the
70s for the high valleys. The next chance of any widespread precip
does not look to come until next weekend or early the following
week, as a short wave moves in from the NW...but even that looks a
bit iffy at this point. Looks like the first half of Sept will be
quite warm and dry. Rose

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 222 PM MDT Sun Sep 4 2016

VFR conditions are expected at the terminal forecast sites for the
next 24 hours.  Breezy south to southwest wind will continue into
the evening hours and will gradually decrease by late evening.
However, the breezy south to southwest winds will return on Monday
by either late morning or early afternoon, with gusts of 25-30 mph
at the terminal forecast sites.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...28
LONG TERM...ROSE
AVIATION...28
Hazardous weather outlook, Sep 4, 11:46 AM MDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1146 AM MDT SUN SEP 4 2016

COZ058>089-093>099-051800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1146 AM MDT SUN SEP 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WEATHER DISTURBANCE WILL CONTINUE MOVING ACROSS THE AREA
TODAY...PRODUCING ISOLATED THUNDERSTORMS ACROSS THE MOUNTAINS AND
TO SOME LOCATIONS ACROSS THE SOUTHEAST PLAINS. THE MAIN THREAT
WITH THUNDERSTORMS TODAY WILL BE LIGHTNING...AND LOCAL WIND GUSTS
UP TO 50 MPH. HOWEVER...ONE OR TWO STORMS COULD BECOME STRONG NEAR
THE KANSAS BORDER THIS AFTERNOON WITH HAIL UP TO THE SIZE OF DIMES
AND WIND GUSTS TO NEAR 60 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE ANTICIPATED ON MONDAY AND
TUESDAY. THE STORMS WILL BE MOST NUMEROUS OVER THE SOUTHERN
MOUNTAINS. ON THE EASTERN PLAINS...ONE OR TWO STORMS COULD BECOME
STRONG WITH THE MAIN THREATS BEING HAIL AND GUSTY WINDS.

STARTING WEDNESDAY...DRIER AIR MOVES INTO THE REGION WITH ONLY
ISOLATED STORMS POSSIBLE OVER THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE FAR SOUTHEAST
PLAINS.

28/28

In the hours before

Special weather statement, Sep 4, 2:37 PM MDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
237 PM MDT SUN SEP 4 2016

COZ096-098-042115-
LAMAR VICINITY/PROWERS COUNTY CO-EASTERN KIOWA COUNTY CO-
237 PM MDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 315 PM MDT...

AT 237 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HARTMAN...OR 11 MILES NORTHWEST OF COOLIDGE...MOVING NORTHEAST AT 40
MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOLLY AND HARTMAN.

LAT...LON 3803 10213 3814 10230 3844 10205 3810 10204
TIME...MOT...LOC 2037Z 219DEG 34KT 3815 10216

28
Special weather statement, Sep 4, 5:18 PM MDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
518 PM MDT SUN SEP 4 2016

COZ096>098-042345-
LAMAR VICINITY/PROWERS COUNTY CO-EASTERN KIOWA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
518 PM MDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...
SOUTHEASTERN KIOWA AND NORTHEASTERN BENT COUNTIES UNTIL 545 PM MDT...

AT 518 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF JOHN MARTIN RESERVOIR...OR 21 MILES WEST OF
LAMAR... MOVING NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAMAR...WILEY...MCCLAVE...QUEENS RESERVOIR...
JOHN MARTIN RESERVOIR AND CADDOA.

LAT...LON 3790 10293 3799 10310 3834 10263 3812 10236
TIME...MOT...LOC 2318Z 231DEG 40KT 3798 10299

HODANISH
Special weather statement, Sep 4, 5:49 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
549 PM MDT SUN SEP 4 2016

COZ096-098-050015-
LAMAR VICINITY/PROWERS COUNTY CO-EASTERN KIOWA COUNTY CO-
549 PM MDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 615 PM MDT...

AT 548 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILEY...OR NEAR LAMAR...MOVING NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
PROWERS AND SOUTHEASTERN KIOWA COUNTIES.

LAT...LON 3809 10266 3819 10272 3845 10231 3830 10215
TIME...MOT...LOC 2348Z 236DEG 41KT 3817 10263

HODANISH
Local storm report, Sep 4, 6:13 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
613 PM MDT SUN SEP 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     WILEY                   38.16N 102.72W
09/04/2016                   PROWERS            CO   LAW ENFORCEMENT

            POWER POLE DOWN ALONG WITH 3 FEET DIAMETER
            TREE DOWN IN WILEY.

&&

SJH
Special weather statement, Sep 4, 6:41 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
641 PM MDT SUN SEP 4 2016

COZ096-098-050100-
LAMAR VICINITY/PROWERS COUNTY CO-EASTERN KIOWA COUNTY CO-
641 PM MDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 700 PM MDT...

AT 641 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF TOWNER...OR 19 MILES NORTH OF COOLIDGE...MOVING
NORTHEAST AT 55 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
PROWERS AND SOUTHEASTERN KIOWA COUNTIES.

LAT...LON 3819 10210 3834 10223 3845 10205 3822 10204
TIME...MOT...LOC 0041Z 236DEG 49KT 3832 10209

HODANISH
Special weather statement, Sep 4, 6:53 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
653 PM MDT SUN SEP 4 2016

COZ094-097-099-050130-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
653 PM MDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS...SOUTH
CENTRAL BENT AND NORTHWESTERN BACA COUNTIES UNTIL 730 PM MDT...

AT 653 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES NORTHWEST OF KIM...OR 34 MILES SOUTH OF NORTH LA JUNTA...MOVING
NORTHEAST AT 55 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS
ANIMAS...SOUTH CENTRAL BENT AND NORTHWESTERN BACA COUNTIES.

LAT...LON 3729 10361 3750 10357 3782 10311 3761 10292
TIME...MOT...LOC 0053Z 236DEG 48KT 3748 10347

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 6:53 PM MDTSpecial Weather StatementPUBBent37 min
Sep 4, 7:10 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas35 min
Sep 5, 5:36 PM MDTSpecial Weather StatementPUBBaca24 min
Sep 5, 5:47 PM MDTSevere Thunderstorm WarningPUBBaca28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.